# SDR DL733950772

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: 65C2638411A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB HAS COMPOSITE BROKEN OUT AT HINGE OPENINGS.  FOUND AT H.M.V.  REPAIRED PER SRM 51-40-15.
